# SDR 07FDEA01388

- Difficulty date: April 10, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N814FD
- Make and model: Airbus A310-324
- Aircraft serial: 534
- Aircraft time: 45,096 hours, 18,186 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: A57242583
- Condition: Corroded
- Location: Zone 600
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON RT WING HINGE ARM FITTING AND TOP SKIN PANEL.  REPAIR PERFORMED BY BLEND OUT IAW EA 6-5722-103262 AND RAS/BAE/1003079/2006 ISSUE "A"   (ALTERNATE MATERIAL DAN 26H30 IN PLACE OF 7150-T651 FOR STIFFENER A572-42583-203) AND RAS/BAE/1003026/2006 ISSUE "A" (CORROSION BLEND OUT).
